# SDR CALA2025032403128

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 49,101 hours, 26,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE L1 DOOR INOP.  RE LAMPED L1 DOOR EXIT LIGHT IAW A319 AMM 33-51-00-710-001-A V073952 RESEATED CONNECTOR 2671VC IAW A319 ESPM 20-44-10-02 PERFORMED OP CHECK GOOD IAW A319 AMM 33-51-00-710-001-A
